# SDR 2002FA0001054

- Difficulty date: August 22, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Aircraft: N320F
- Make and model: Cessna 320D
- Aircraft serial: 320D0020
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 08421211
- Condition: Failed
- Location: Nlg Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON CROSS COUNTRY FLIGHT.  PILOT LANDED AT DESTINATION WITH MAINS LOCKED, AND HITTING THE NOSE, NOSE GEAR DOORS AND BOTH PROPS (SEVERE) UPON LANDING.
